# SDR DL73K011284

- Difficulty date: August 4, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 37,535 hours, 31,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354438
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME OUT OF CASE. C/A REPLACED SLIDE.
